# SDR GTIA2023103137573

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 21,873 hours, 9,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 52714
- Condition: Damaged
- Location: Fwd Galley
- Part time: 3,659 hours, 1,689 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE MISSING VOLUME KNOB-REPLACED FWD MEGAPHONE IAW AMM 25-65-51 OPS CHECK NORMAL A/C OK FOR SERVICE. MCC#69085
